AnonymousDecember 12, 1996 at 9:15 pmPost count: 93172
Sounds like you’ve been through the wringer!! I certainly hope things improve for you.You did make me smile, though, with the reference to male pattern deafness—I don’t have kids, but I know exactly what you mean. The “sunshine of my life” has selective hearing too…like when it comes to helping fix meals. He always comes when I call to say the meal’s ready, but not when I ask “Honey, could you come in here and stir this while I–” well, you get the picture. He just grunts, staring absently at the computer screen. Anyway, you’re in my thoughts…keep us posted on how things are going.Later– ArielAnonymousDecember 30, 1996 at 1:18 pmPost count: 93172
d I both sound like we have alot in common!
You have 3 children and I have 2. Two boys (5 yr old & 2 yr old)
I have been married for 6 1/2 years and found out 1-1 1/2 yrs ago
that I have Graves.
You asked me how long did I take PTU and beta blockers–Well, I
was stubborn at first. I did not want to go see a doctor. I started
losing weight and started shaking in my legs and hands. I ignored it
for about 4 months because I just didn’t want to know what it was. I
really wanted the Lord to lead me and thought that it might be best for
me to wait on an answer from Him first. Once I felt that it was okay
and I knew that He would guide me thru it (anyway), I went to a doctor.
I went to a dr. in Jan ’96 and he told me GD. I argued within myself–
no this couldn’t be. He explained beta blockers & PTU. He wanted to
start with RAI first and I said no. For 6-8 months (I waited
on the Lord to show me something) Taking PTU 2 pills/4 times a day and
beta blockers–along with oh i forgot the name. I was taking at least
17 pills a day. I prayed Lord, now I know that I’m becoming impatient
and yes, I still believe. I will go into this thing only with my eyes
on you and do as they say for me to do. I felt beaten. After 8 mths
I still was very hyper. Yes, I lost alot of hair (I had long hair too)
and used it to cover. Don’t cut it any shorter if you can help it.
Because I did and now I regret it. Im kinda still bald in my front scalp
and I can’t hide it easy now. (I know I am talking too much!- Sorry)
I found RAI for me to be inevitable. It’s been 3 mths now and now I
show Hypo so they are starting me on the hormone pills. This was my
arguement. Lord, I just did not feel that He would want me to have to
take a pill every day for the rest of my life–but yet there I was
taking 17 a day!! Now I learn that all of these people in this BB still
have problems on their hormone pills and I’m down in the dumps again.
Hope not to have bored you!! Maybe this helps–hopefully you can respond
- You must be logged in to reply to this topic.